# SDR CNMA2024090001

- Difficulty date: September 17, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 100,788 hours, 16,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN AND STRINGER 36R BETWEEN STA 1175 - 1197+22 AFT CARGO
